# SDR UF6A980407

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5760 - NR 2 AHRS FAILED IN FLIGHT.  OPS CHECKED SYSTEM.  SYSTEM OPS CHECKED GOOD.  (M)
